OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4862

Title: Nonlinear integrodifferential equations in a Banach space
Authors: Mitidieri, Enzo
Vrabie, Ioan I.
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Enzo Mitidieri, Ioan I. Vrabie, “Nonlinear integrodifferential equations in a Banach space”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 283-299.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Si prova un risultato di esistenza per una classe di equazioni integrodifferenziali del tipo \[ \left[u'(t)+Au(t)\right]\cap\int_{0}^{t}k(t-s)F(s,u(s))ds\neq\textrm{Ø},0\leq t\leq T \] \[ u(0)=u_{0} \] dove A è un operatore m-accretivo su uno spazio di Banach reale x con risolvente (I+$\lambda$a)$^{-1}$ compatto per ogni $\lambda$>0, k:$\left[0,T\right]$$\rightarrow L(X)$ è un nucleo operatoriale ed F: $\left[0,T\right]$ $\times$D(A)$\rightarrow2^{x}$ è una applicazione multivoca soddisfacente ed una certa condizione di continuità.
We prove an existence result for a class of integrodifferential equations of the form \[ \left[u'(t)+Au(t)\right]\cap\int_{0}^{t}k(t-s)F(s,u(s))ds\neq\textrm{Ø},0\leq t\leq T \] \[ u(0)=u_{0} \] where A is an m-accretive operator acting in a real Banach space x with (I+$\lambda$a)$^{-1}$ compact for each $\lambda$>0, k:$\left[0,T\right]$$\rightarrow L(X)$ is a C$^{1}$operator kernel and F: $\left[0,T\right]$ $\times$D(A)$\rightarrow2^{x}$ is a multivalued mapping satisfying a certain continuity condition.
URI: http://hdl.handle.net/10077/4862
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
MitidieriVrabieRendMat20.pdf1.06 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.